# SDR AWXA200400625

- Difficulty date: June 4, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53670049000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK FOUND THE AFT GALLEY FLOOR PANEL 261EF DELAMINATED.  MAINTENANCE REMOVED DELAMINATED FLOOR PANEL 261EF FROM FR 66 TO FR 68, Y1292 LT TO Y1732 LT.  FABRICATED AND INSTALLED NEW REPLACEMENT FLOOR PANEL IAW DWG 10D53670049.
